Join Date: Jan 2008
Location: Lehigh Valley
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
There are three things I learned about life. It goes on. -Longfellow
RIP DH DJ Delicious but mucho gracias for our children and all I have learned
Based on your current meds and history of med reactions, it sounds like you have paradoxical reactions (effexor and welbutrin DON'T increase anxiety/mania, and ativan DOES) to some meds.
Any chance you could be mis-diagnosed and have ADHD, not bipolar?
What happens when you have a cup of strong coffee?
Anyway, it sounds like you should stay away from the benzo's (klonopin is a benzo).
Increasing the Tegretol might do the trick. It might also help to slightly decrease the effexor or welbutrin (effexor first probably as it is more stimulating) unless they are acting paradoxically in which case increasing them would work better, depending on your answer about the coffee.
Long walks might help, and doing yoga might as well.
|70 members and 13,872 guests|
|abelitz , agilesheltie , AlaskAnne , AlexBrown , Alison's Mom , annbe , Ashley4490 , avocet , bluefaery , BluePhoenixMama , camillabien , chachamama , ChantalM , chickabiddy , Daffodil , ellier , emily_elysia , etonwater , farmermomma , htovjm , iceface , Incubator , Iron Princess , joandsarah77 , jollie , katelove , LiLStar , Linda on the move , lioralourie , lovelylisa , mamabear0314 , Mandi329 , Medlar , melvinh , mgold , Milk8shake , Mirzam , monkeyscience , moominmamma , MountainMamaGC , MylittleTiger , myowmy , oaksie68 , OliviaA , oumsafsaf , pers , persephassa , profe , prosciencemum , rocky , RollerCoasterMama , rubelin , SandiMae , sarafl , shoeg8rl , sofreshsoclean , Springshowers , starlein26 , Tigerle , Tiny Teaching , TourmalineMama , typebug , zannster , zebra15|
|Most users ever online was 449,755, 06-25-2014 at 01:21 PM.|